# SDR FDEA202101140100

- Difficulty date: January 14, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 74,225 hours, 28,631 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 313N3022102
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PNL 445BL IS CRACKED REMOVED AND REPLACED CHANNEL, PER B757 SRM 51-40-02 AND DWG 313N3022.
